American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] D. S. Passman. Free products in linear groups. Proc. Amer. Math. Soc. 132 (2004) 37-46. MR 2021246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Imre Tuba. Low-dimensional unitary representations of $B_3$. Proc. Amer. Math. Soc. 129 (2001) 2597-2606. MR 1838782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter Feit. Finite linear groups and theorems of Minkowski and Schur. Proc. Amer. Math. Soc. 125 (1997) 1259-1262. MR 1376761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. L. Flannery. The finite irreducible linear $2$-groups of degree $4$. Memoirs of the AMS 129 (1997) MR 1388894.
Book volume table of contents   

[6] G. Nebe and W. Plesken. Finite rational matrix groups. Memoirs of the AMS 116 (1995) MR 1265024.
Book volume table of contents   

[7] L. G. Kovács and Geoffrey R. Robinson. Generating finite completely reducible linear groups . Proc. Amer. Math. Soc. 112 (1991) 357-364. MR 1047004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger C. Alperin and Peter B. Shalen. Linear groups of finite cohomological dimension. Bull. Amer. Math. Soc. 4 (1981) 339-341. MR 609046.
Abstract, references, and article information   
View Article: PDF

[10] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Phyllis J. Cassidy. Differential algebraic group structures on the plane . Proc. Amer. Math. Soc. 80 (1980) 210-214. MR 577745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Lichtman. On subgroups of the multiplicative group of skew fields . Proc. Amer. Math. Soc. 63 (1977) 15-16. MR 0447432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1